# SDR GTIA2023032337061

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 29,902 hours, 13,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 098529
- Condition: Faulted
- Location: Epsu 10wl
- Part time: 6,460 hours, 2,861 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FWD L EPSU BATTERY FAULT-R&R FWD L EPSU BATTERY IAW AMM 33-51-38. OPS TEST GOOD.
